# SDR 0300799615

- Difficulty date: March 14, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 70,631 hours, 63,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FUSELAGE HORIZONTAL LEG BRACKET AT BS 69 RT SIDE.  REPAIRED PER EA 96-190942.
